# SDR J7SA2020082600216

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N380FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500536
- Aircraft time: 1,123 hours, 730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS STROBE WHEN IN THE ARMED POSITION.  REMOVED AND REPLACED FWD AND AFT EMERGENCY LIGHTS POWER SUPPLIES WITH INSPECTED UNITS.  OPERATIONS CHECK GOOD. MAINTENANCE PERFORMED IAW PHENOM 300 AMM 33-52-01-000-801-A AND 33-52-01-400-801-A. #1 PN OFF/ON: 6450LS-00; SN OFF: 002601; SN ON: 000490. #2 PN OFF/ON: 6450LS-00; SN OFF: 001098; SN ON: 001596.
